Topology and combinatorics of real line arrangements.



Downloads per month over past year

Artal Bartolo, Enrique and Carmona Ruber, Jorge and Cogolludo Agustín, José Ignacio and Marcos Buzunáriz, Miguel Ángel (2005) Topology and combinatorics of real line arrangements. Compositio Mathematica, 141 (6). pp. 1578-1588. ISSN 0010-437X

[thumbnail of Carmona03libre.pdf]

Official URL:


We prove the existence of complexified real arrangements with the same combinatorics but different embeddings in P2. Such a pair of arrangements has an additional property:
they admit conjugated equations on the ring of polynomials over Q(√5).

Item Type:Article
Uncontrolled Keywords:Line arrangements; Braid monodromy.
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:22049
Deposited On:21 Jun 2013 16:07
Last Modified:22 Feb 2019 12:55

Origin of downloads

Repository Staff Only: item control page